# SDR ASAA2018032023995

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 15,873 hours, 5,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING DESCENT ON MASTER CAUTION RECALL.  ACFT GROUNDED.  FLIGHT CREW DID NOT INDICATE IF PACK RESET ATTEMPTED.  PERFORMED A BITE CHECK OF THE PACK ZONE TEMP CONTROLLER NR 2 IAW FIM 21-62 / 801, FAULTS  INLET PERFORMED VERIFY.  RESET IAW FIG 301,  FAULT CLEARED.  RIGHT PACK TEMP LIGHT NO LONGER ILLUMINATED ON RECALL.
